Previous |  Up |  Next

Article

Keywords:
uniform distribution; Baire category; Lebesgue measure; dyadic number of set; continued fraction
References:
[1] D. Carlson: Good sequences of integers. J. Number Theory 7 (1975), 91–104. DOI 10.1016/0022-314X(75)90010-4 | MR 0357342 | Zbl 0293.10017
[2] H. Davenport, P. Erdös, W. J. Le Veque: On Weyl’s criterion for uniform distribution. Michigan Math. J. 10 (1963), 311–314. DOI 10.1307/mmj/1028998917 | MR 0153656
[3] A. Khintchine: Continued Fractions. Gos. Izd. Mat. Lit., Moscow, 1961. (russian)
[4] L. Kuipers, H. Niederreiter: Uniform Distribution of Sequences. John Wiley, New York-London-Sydney-Toronto, 1974. MR 0419394
[5] H. H. Ostmann: Additive Zahlentheorie I. Springer-Verlag, Berlin-Göttingen-Heidelberg, 1956. MR 0098721 | Zbl 0072.03101
[6] G. M. Petersen, M. T. Mc. Gregor: On the structure of well distributed sequences (II.). Indag. Math. XVI (1964), 477–487. DOI 10.1016/S1385-7258(64)50052-9 | MR 0170877
[7] T. Šalát: Eine metrische Eigenschaft der Cantorschen Entwicklungen der reellen Zahlen und Irrationalitätskriterien. Czechoslovak Math. J. 14 (89) (1964), 254–266. MR 0168527
[8] R. Sikorski: Real Functions I. (Polish). PWN, Warszawa, 1958. MR 0091312
[9] A. Simmons: An “Archimedean” paradox. Amer. Math. Monthly 89 (1982), 114–115. DOI 10.2307/2320930 | MR 0643278
[10] C. Visser: The law of nought-or-one. Studia Math. 7 (1938), 143–159. Zbl 0019.22501
Partner of
EuDML logo